# SDR 2009FA0000829

- Difficulty date: September 11, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N225SL
- Make and model: Beech B200
- Aircraft serial: BY41
- System (JASC): 2150 · Cabin Cooling System
- Part: Turnbuckle
- Part number: 30014181
- Condition: Broken
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING BELT TENSION ADJUSTMENT TURNBUCKLE AND BRACKET BROKE.  THE TURNBUCKLE BROKE AT THE ROD END AND THE BRCKET BROKE AT THE TAB CONNECTING THE COMPRESSOR BRACKET TO THE ENGINE.  (K)
